# SDR DALA2018111206597

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,624 hours, 50,392 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Hydraulic Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUX HYDRAULIC PUMP POWER FEEDER WIRING WRAP HAS CHAFED SPOT NEAR HYDRAULIC HAND PUMP HANDLE. WRAPPED WIRE REF SWPM 20-10-01 AND ERA 467688-14MADD REV ORG.
